MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SUREFORM; STAPLER 60 RELOAD WHITE

INTUITIVE SURGICAL, INC SUREFORM; STAPLER 60 RELOAD WHITE
Model Number 48360W-10
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the sureform 60 white reload did not complete the firing sequence and stopped midway through.The user completed the procedure and no known impact or patient consequence was reported.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis, and the complaint was confirmed.The sureform 60 white reload accessory was analyzed and found to have the knife exposed within the knife track.The returned reload was found to be partially fired based on in-house visual inspection.No information on the sureform stapler that was used was provided, so no logs are available for review at this time.The knife was exposed towards the middle of the returned reload.Additional observation(s) related to customer reported complaint: the reload was found to have cartridge damage.The cartridge was damaged towards the middle of the returned reload, where the knife was exposed.Visual inspection displayed the reload cartridge was damaged and there may be missing pieces, but the size of the missing pieces cannot be confirmed.The reload blade was also found to have mechanical indentations.The reload cover was removed, the shuttle was pulled forward to allow access to the knife, and the knife was inspected.Damage was found to the blade.The probable root cause of reload damage is attributed to high firing torques, which can result from firing on challenging tissue (e.G., tissue condition) or hard objects (e.G., staples).

Brand Name
SUREFORM
Common Device Name
STAPLER 60 RELOAD WHITE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24836937
Report Number2955842-2026-21056
Device Sequence Number9187390
Product Code GDW
UDI-Device Identifier10886874113827
UDI-Public(01)10886874113827(10)K14251211
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173721
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48360W-10
Device Catalogue Number48360W
Device Lot NumberK14251211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient Age52 YR
Patient SexFemale
Patient Weight129 KG
Patient EthnicityHispanic
Patient RaceWhite